Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Summability of Fourier series with the method
of lacunary arithmetical means
at the Lebesgue points


Author: E. S. Belinsky
Journal: Proc. Amer. Math. Soc. 125 (1997), 3689-3693
MSC (1991): Primary 42A16, 42A24
MathSciNet review: 1425111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of the `rare' sequence of partial sums summable with the method of arithmetical means at each Lebesgue point is proved in the paper. The proof is based on the strategy of random choice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A16, 42A24

Retrieve articles in all journals with MSC (1991): 42A16, 42A24


Additional Information

E. S. Belinsky
Affiliation: Department of Mathematics, University of Zimbabwe, PO Box MP 167, Mount Pleasant, Harare, Zimbabwe
Email: belinsky@maths.uz.zw

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04153-1
PII: S 0002-9939(97)04153-1
Keywords: Fourier series, Lebesgue points
Received by editor(s): July 30, 1996
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1997 American Mathematical Society